| Model Number |
FT22BN35NSE019N |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
Decreased Respiratory Rate (2485)
| Date of Event |
05/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that an rn attempted to disconnect a ventilator from the tracheostomy tube and noticed that the plastic on the tracheostomy tube was broken.Tracheostomy tube changed with no issues and no harm to patient.Additional information was requested; however, no further specific details on this incident were received.Item lot number is unknown.
Additional Manufacturer Narrative
H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A dhr review was not conducted since no lot number was provided.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.